A stable boundary element method for modeling transient acoustic radiation

Chappell, D.J. ORCID: 0000-0001-5819-0271, Harris, P.J., Henwood, D. and Chakrabarti, R., 2006. A stable boundary element method for modeling transient acoustic radiation. Journal of the Acoustical Society of America, 120 (1), pp. 74-80. ISSN 0001-4966

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of the Acoustical Society of America
Creators: Chappell, D.J., Harris, P.J., Henwood, D. and Chakrabarti, R.
Publisher: Acoustical Society of America
Date: 2006
Volume: 120
Number: 1
ISSN: 0001-4966
Identifiers:
NumberType
10.1121/1.2202909DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:33
Last Modified: 09 Jun 2017 13:33
URI: http://irep.ntu.ac.uk/id/eprint/14658

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year